# SDR SIMA20150401008

- Difficulty date: April 1, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 40,612 hours, 33,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHT FLOOR EXTRUSION NR 7 IS CRACKED.  R & R RT EMER LIGHT FLOOR EXTRUSION IAW AMM 33-50-12.
